# SDR HNAA2012011600485

- Difficulty date: January 16, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 48,598 hours, 53,440 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85330507
- Condition: Corroded
- Location: Bs 264-504
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK BETWEEN STA 264 AND 504 IS CORRODED IN 10 LOCATIONS.  REWORKED CORROSION TO WITHIN LIMITS IAW RD8-53-1342.  LT SEAT TRACK BETWEEN STA X429 TO X504 WAS REPLACED WITH NEW ONE AND INSTALLED WITH SOLID RIVETS AND LOCK FASTENERS IAW SRM 51-42-05, SRM 51-40-10, RD8-51-102 AND RD8-51-452.
